# SDR HCMA066391

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N997BH
- Make and model: Snias AS350B2
- Aircraft serial: 2666
- System (JASC): 6420 · Tail Rotor Head
- Part: Hinge
- Part number: 350A33215300
- Condition: Defective
- Location: Tail Rotor
- Part time: 660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS DEFECTIVE.  TAIL ROTOR  WILL NOT BALANCE.
